# SDR DALA2022040402260

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,728 hours, 29,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0689 - DIV - INTO DEN DUE TO THE F/O WINDSHIELD (R1) OUTER PANE SHATTERING. CORRECTIVE ACTION: REPLACED F/O #1 WINDSHIELD AND WINDOW HEAT CONTROLLER AS PRECAUTIONARY.
